Non-commutative Hardy inequalities

Frank Hansen

Research output: Contribution to journalArticlepeer-review

11 Citations (Scopus)


We extend Hardy's inequality from sequences of non-negative numbers to sequences of positive semi-definite operators if the parameter p satisfies 1 < p ≤ 2, and to operators under a trace for arbitrary p > 1. Applications to trace functions are given. We introduce the tracial geometric mean and generalize Carleman's inequality.

Original languageEnglish
Pages (from-to)1009-1016
Number of pages8
JournalBulletin of the London Mathematical Society
Issue number6
Publication statusPublished - 2009 Dec

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'Non-commutative Hardy inequalities'. Together they form a unique fingerprint.

Cite this